# SDR U2RA2023052700024

- Difficulty date: May 27, 2023
- Submitted: May 28, 2023
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 92,086 hours, 15,924 cycles
- Engine: Pwa PW4056
- System (JASC): 5200 · Doors
- Part: Cartridge
- Part number: 900835A
- Part serial: 102337
- Condition: Burned
- Location: M7037
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REINSTALLATION OF LEFT UPPER DOOR SLIDE PACK TO FACILITATE OTHER SCHEDULED MAINTENANCE, A CHECK OF THE EMERGENCY POWER RESERVOIR, PER AMM 52-23-13-406-045, FAILED (BATTERY OK GREEN LIGHT DID NOT ILLUMINATE). TROUBLESHOOTING FOUND BURN MARKS ON CIRCUIT BOARD FROM LEFT BATTERY PACK (M7037). REPLACEMENT OF BATTERY PACK OCCURRED WITH SATISFACTORY OPS CHECK RESULTS.
